Skip to Content

Why does tramadol make my knee replacement ache?

Responses (3)

kaismama 14 Oct 2013

I seriously doubt its the tramadol causing it. Knee replacements can ache quite well on their own.

Delila 15 Oct 2013

Hi, i would have thought the same as KM, but i came across i few paragraphs listing possible side effects linked to your symptoms, when taking Tramadol, they are as follows: Pain in the arms, legs, or lower back, especially pain in the calves or heels upon exertion, Severe cramping, Weak or absent pulses in the legs (Lack of muscle tone). It would be advisable to discuss this with your prescribing doctor...

kaismama 15 Oct 2013

I wouldn't notice any of those, since that's why I'm taking them, but no joint pain?

endlessPred 17 Oct 2013

Perhaps there is something about the replacement itself. Have you done all your exercises and gained full motion of the knee? No matter when it was done, this is essential for it to be working properly. Also, there is always a chance of infection. Be sure you see the doctor about all of this.

BigSpender 26 Oct 2013

Both my knees have been replaced and been hurting off and on. My knees have been checked out. My pain is caused by inflammation. I was placed on Tramadol .CL 50mg prn..it does not take the pain away, but it does take the edge off and the pain more bearable. Best of luck and I hope this was helpful...

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions